U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Can one get high on zidovudine?

1 doctor answer1 doctor weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
No: No, but some people get low (fatigue).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 42-year-old member asked:

Can you get high off zidovudine?

1 doctor answer3 doctors weighed in
Dr. Daniel Lee
Internal Medicine 26 years experience
No: No, it is very unlikely to get high off zidovudine at normal or high doses. It may cause more toxicities such as nausea, vomiting, headaches, severe anemia at high doses.

Related questions

A 44-year-old member asked:
4 doctor answers2 doctors weighed in
A 35-year-old member asked:
3 doctor answers2 doctors weighed in
A 37-year-old member asked:
2 doctor answers2 doctors weighed in
A 37-year-old member asked:
2 doctor answers5 doctors weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 19, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.